MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports "his first uti while cathing and was using this catheter.He said he went into his pcp for regular examination last week, having no uti symptoms, and they did a routine urinalysis which was positive for uti he said.His pcp consulted with his urologist and he was told this infection was due to catheterization.He is unsure if a urine culture was done but he was put on a treatment course of ciprofloxacin he said which he is still finishing up." he states he has "only been using the ultram16 for the past 2 months because his other catheters were unavailable.He started cathing about 1-2 years ago he said after a knee operation he which resulted in urinary retention as while he was post op and resulted in sepsis due to the urine he said.Ever since then he caths nightly per his urologist and was told to monitor so he gets out between 50-100ml nightly which his urologist is happy with.Throughout the day he voids on his own.He makes sure to stay well hydrated.He has regular bowel movements.His wife typically caths for him and she washes her hands prior to cathing.Makes sure the catheter stays sterile and does wipe meatus with an antibacterial wipe prior to placement.Denies any difficulty with placing this catheter or pain/discomfort at all.".
 
Additional Manufacturer Narrative
Common device name: cure ultra® ready-to-use catheter for men.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14619741
Report Number1049092-2022-00297
Device Sequence Number11876140
Product Code OHR
UDI-Device Identifier00815947021076
UDI-Public00815947021076
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2024
Device Model Number510816
Device Lot Number211110-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale